MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued h.6.Type of investigation code: b15, b17, b20.A review of the device history record has been completed.No deviations or non-conformances noted.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported a patient was injected in the lips with 1 syringe of juvéderm volbella® xc and in the cheeks with 2 syringes of juvéderm voluma® xc.Approximately six months post injections the patient experienced, granulomas.The hcp assessed the patient three weeks later their diagnosis was the following, ¿little bumps in lips and swelling some lumps in l cheek with swelling and granulomas¿.The next day after the assessment the patient was treated with oral prednisone/ doxycycline.Symptoms are ongoing.This is the same event and the same patient reported under mdr id#3005113652-2023-00575 (abbvie complaint (b)(4) ).This mdr is being submitted for the suspect product, juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17406123
Report Number3005113652-2023-00574
Device Sequence Number12237261
Product Code LMH
UDI-Device Identifier10888628043565
UDI-Public10888628043565
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Catalogue Number96183
Device Lot NumberV15LB10890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale